# SDR CA151203008

- Difficulty date: October 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Washer
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN THE CABIN EVENT REPORTED BY OPERATOR ON OCT-6-2015. CAUSE OF SMOKE WAS DETERMINED TO BE FROM A BROKEN NR 4 CUP WASHER. ENGINE CSN 19478.
